MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEM 3.3MM S/T XPIN; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RIGIDFIX FEM 3.3MM S/T XPIN; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 210133
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l74358), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an anterior cruciate ligament reconstruction procedure on (b)(6) 2021, it was observed that the rigidfix fem 3.3mm s/t xpin device cold welded to sleeve upon insertion.Another like device was used to complete the procedure with a delay of two minutes.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
RIGIDFIX FEM 3.3MM S/T XPIN
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12341718
Report Number1221934-2021-02509
Device Sequence Number17137230
Product Code HWC
UDI-Device Identifier10886705000890
UDI-Public10886705000890
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K974341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number210133
Device Catalogue Number210133
Device Lot Number7L74358
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1